Composition operator on finite type model domains and certain weighted Bergman spaces over the unit ball.

Hyung Woon Koo, Song Ying Li

Research output: Contribution to journalArticle

Abstract

We give a characterization for the boundedness of a composition operator on the Bergman space over the two dimensional finite type model domains. For which, we study the boundedness of the composition operators on some singular weighted Bergman space over the two dimensional unit ball. We investigate composition operators on these singular weighted Bergman spaces over the unit ball with smooth symbols, and provide various interesting examples which reveal quite different phenomena from those on the usual weighted Bergman spaces over the unit ball.

Original languageEnglish
Pages (from-to)87-114
Number of pages28
JournalHouston Journal of Mathematics
Volume45
Issue number1
Publication statusPublished - 2019 Jan 1

Fingerprint

Weighted Bergman Space
Domain Model
Composition Operator
Finite Type
Unit ball
Boundedness
Bergman Space

Keywords

  • Boundedness
  • Composition operator
  • Finite type domain
  • Smooth symbol

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Composition operator on finite type model domains and certain weighted Bergman spaces over the unit ball. / Koo, Hyung Woon; Li, Song Ying.

In: Houston Journal of Mathematics, Vol. 45, No. 1, 01.01.2019, p. 87-114.

Research output: Contribution to journalArticle

@article{783b976b333045218240a6a992f43969,
title = "Composition operator on finite type model domains and certain weighted Bergman spaces over the unit ball.",
abstract = "We give a characterization for the boundedness of a composition operator on the Bergman space over the two dimensional finite type model domains. For which, we study the boundedness of the composition operators on some singular weighted Bergman space over the two dimensional unit ball. We investigate composition operators on these singular weighted Bergman spaces over the unit ball with smooth symbols, and provide various interesting examples which reveal quite different phenomena from those on the usual weighted Bergman spaces over the unit ball.",
keywords = "Boundedness, Composition operator, Finite type domain, Smooth symbol",
author = "Koo, {Hyung Woon} and Li, {Song Ying}",
year = "2019",
month = "1",
day = "1",
language = "English",
volume = "45",
pages = "87--114",
journal = "Houston Journal of Mathematics",
issn = "0362-1588",
publisher = "University of Houston",
number = "1",

}

TY - JOUR

T1 - Composition operator on finite type model domains and certain weighted Bergman spaces over the unit ball.

AU - Koo, Hyung Woon

AU - Li, Song Ying

PY - 2019/1/1

Y1 - 2019/1/1

N2 - We give a characterization for the boundedness of a composition operator on the Bergman space over the two dimensional finite type model domains. For which, we study the boundedness of the composition operators on some singular weighted Bergman space over the two dimensional unit ball. We investigate composition operators on these singular weighted Bergman spaces over the unit ball with smooth symbols, and provide various interesting examples which reveal quite different phenomena from those on the usual weighted Bergman spaces over the unit ball.

AB - We give a characterization for the boundedness of a composition operator on the Bergman space over the two dimensional finite type model domains. For which, we study the boundedness of the composition operators on some singular weighted Bergman space over the two dimensional unit ball. We investigate composition operators on these singular weighted Bergman spaces over the unit ball with smooth symbols, and provide various interesting examples which reveal quite different phenomena from those on the usual weighted Bergman spaces over the unit ball.

KW - Boundedness

KW - Composition operator

KW - Finite type domain

KW - Smooth symbol

UR - http://www.scopus.com/inward/record.url?scp=85065504624&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85065504624&partnerID=8YFLogxK

M3 - Article

VL - 45

SP - 87

EP - 114

JO - Houston Journal of Mathematics

JF - Houston Journal of Mathematics

SN - 0362-1588

IS - 1

ER -